It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 41 for meds that do not cause weight gain. (0.117 seconds)


... Are there meds out there that do not cause weight gain? ... (5 replies)
... As hard as it may be, you do need to talk to a doc about what you are feeling. Anxiety meds such as Ativan, lorazepam or klonopin do not cause weight gain, for one thing, they are out of your system so quickly.... ... (10 replies)
... Hi there! I just got a prescription for Prozac because I was also concerned with weight gain. I gained weight on Cymbalta in the past. Luckily it was just 5 pounds but I was literally drinking only protein shakes and working out a lot to NOT gain more weight. ... (5 replies)

... he weight. Now, because of menopause and a lot of stress in my life right now, my anxiety is throught the roof ,which in turn sets off my IBS. My Dr. recommended that I give a low dose of Prozac a try as it shouldn't cause weight gain . ... (5 replies)
... be the only combination I can tolerate, after trying a number of different drugs. One of the possible side effects of Effexor is "decrease in appetite". I have not gained any weight using Effexor nor do I have much of an appetite. I have not had a panic attack in over a year since I have been on this medication. ... (10 replies)
... I just wanted to give an update on my meds I'm taking! So far, so good. I haven't noticed any difference in appetite or weight. In fact, I am happy that my clothes fit exactly the same even after a week of traveling and not eating the healthiest foods. I know it's still early, but so far I'm really liking Prozac. ... (5 replies)
... Hi. I can relate about taking the meds. and gaining weight. Lexapro made me gain weight. ... (5 replies)
... our doctor. The dosage is determined by what level of the medication is needed in the bloodstream to be therapeutic. Changing the recommending dosages to avoid weight gain ruins the effect of the medication, causing worse depression. ... (5 replies)
... I have been taking Effexor XR for over a year now. It has really helped me with my depression and anxiety. I have not had a panic attack since I have been on the medication. I also have not gained any weight. One of the side effects of the medicine is "loss of appetite". ... (10 replies)
... I can totally relate to weight gain and meds..........I do disagree with comments of "they do not cause weight gain." I had a friend gain 35lbs in one month on a med.Now tell me how much extra food you would have to be eating to gain that MUCH!! It was the med........stopped it and it came off. ... (5 replies)
... Well i haven't been to the dr to discuss my issues because i guess its just fear. I have been very anxiety driven all my life since childhood. I honestly do not know what is wrong with me. ... (10 replies)
... stomach and I'm in the bathroom getting sick..my bowels are emptying out more than normal. Not to mention I have not had a job in 5 months due to the economy and that is not helping either, I've been turned way from so many jobs and finally had to file for unemployment which I still do not know if I'll get or not.. ... (1 replies)
... ask your doctor about your issues. I'm currently on a four medication cocktail. As I remember he started me out on three right away. And I have gained A LOT of weight over the past 18 years with my "issues". I'm sure some of the weight gain has to do with the meds. ... (1 replies)
... I've been on sertraline since april and and i have piled weight on, despite getting a new job etc and being busy alot. I have put over 1 and a half stone on, needless to say i am not impressed. ... (5 replies)
... Yes it is suppose to help with social anxiety as well. I use to get real nervous when I had to give a presentation or speak in front of people at work. I am not talking about the normal nervousness. I am talking about my heart would beat so fast, I would sweat and could hardly get the words out. ... (10 replies)
... Some people will gain because it will adjust your motabolism. All of the meds I took I gained weight except for Zoloft. ... (18 replies)
... I lived with my anxiety practically all of my life....mostly GAD but have plenty of touches of OCD that has never been diagnosed. Depression and anxiety apparently run in my family... ... (55 replies)
... pounds of weight and saying that it was because of antidepressant meds. That much weight certainly can't happen overnight and people would have to be continuously buying yet bigger and bigger clothes to wear. ... (18 replies)
... Some SSRI's are indeed known to cause weight gain, so that statment is false. Any doctor will tell you so. I was on Zoloft a few years ago and gained nearly 40 lbs in 6 months. ... (5 replies)
... Is there a reason why some meds seem to cause weight gain? ... (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!